MathSciNet Relay Station
MathSciNet bibliographic data
MR1703078 (2000i:46064) 46L55 (46L05)
Exel, Ruy; Laca, Marcelo Cuntz-Krieger algebras for infinite matrices. J. Reine Angew. Math. 512 (1999), 119–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement